Actions of $Z_n$ on some surface-bundles over $S^1$
Colloquium Mathematicum, Tome 47 (1982) no. 2, pp. 221-239
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_47_2_221_239,
author = {J\'ozef H. Przytycki},
title = {Actions of $Z_n$ on some surface-bundles over $S^1$},
journal = {Colloquium Mathematicum},
pages = {221--239},
year = {1982},
volume = {47},
number = {2},
doi = {10.4064/cm-47-2-221-239},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-47-2-221-239/}
}
Józef H. Przytycki. Actions of $Z_n$ on some surface-bundles over $S^1$. Colloquium Mathematicum, Tome 47 (1982) no. 2, pp. 221-239. doi: 10.4064/cm-47-2-221-239
Cité par Sources :